# SDR SWIA200311937

- Difficulty date: May 4, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 16,178 hours, 23,673 cycles
- Engine: Pwa PW118B
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Air Conditioning
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DETECTOR ALARM SOUNDS CONTINUOUSLY.  PACKS APPEAR TO HAVE BEEN OVERHEATED.  COOLED DOWN PACKS.  NO VISIBLE SMOKE IN CABIN, BUT COULD SMELL PACKS BEFORE COOLING DOWN.  LAV SMOKE DETECTOR CHECKED GOOD AFTER CABIN CLEARED OF PACK ODOR.  CHECKED A/C PACK GROUND COOLING FAN AND RAN PACKS.  PACKS CHECKED NORMAL.  FOUND APU TO BE DEFECTIVE AND PUTTING OIL INTO BLEED LINES.  REMOVED AND REPLACED APU IAW EMB120 MM 49-00-02.
